Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 276056, 6 pages
http://dx.doi.org/10.1155/2014/276056
Research Article

Homoclinic Orbits for a Class of Subquadratic Second Order Hamiltonian Systems

School of Science, Southwest University of Science and Technology, Mianyang, Sichuan 621010, China

Received 13 November 2013; Accepted 19 January 2014; Published 4 March 2014

Academic Editors: G. L. Karakostas and C. Wang

Copyright © 2014 Li-Li Wan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Izydorek and J. Janczewska, “Homoclinic solutions for a class of the second order Hamiltonian systems,” Journal of Differential Equations, vol. 219, no. 2, pp. 375–389, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. O. Alves, P. C. Carrião, and O. H. Miyagaki, “Existence of homoclinic orbits for asymptotically periodic systems involving Duffing-like equation,” Applied Mathematics Letters, vol. 16, no. 5, pp. 639–642, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. C. Carrião and O. H. Miyagaki, “Existence of homoclinic solutions for a class of time-dependent Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 230, no. 1, pp. 157–172, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. H. Rabinowitz, “Homoclinic orbits for a class of Hamiltonian systems,” Proceedings of the Royal Society of Edinburgh A, vol. 114, no. 1-2, pp. 33–38, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. H. Ding, “Existence and multiplicity results for homoclinic solutions to a class of Hamiltonian systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 25, no. 11, pp. 1095–1113, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Omana and M. Willem, “Homoclinic orbits for a class of Hamiltonian systems,” Differential and Integral Equations, vol. 5, no. 5, pp. 1115–1120, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z.-Q. Ou and C.-L. Tang, “Existence of homoclinic solution for the second order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 291, no. 1, pp. 203–213, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. M. Zou and S. J. Li, “Infinitely many homoclinic orbits for the second-order Hamiltonian systems,” Applied Mathematics Letters, vol. 16, no. 8, pp. 1283–1287, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Ding, J. Xu, and F. Zhang, “Even homoclinic orbits for super quadratic Hamiltonian systems,” Mathematical Methods in the Applied Sciences, vol. 33, no. 14, pp. 1755–1761, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Korman and A. C. Lazer, “Homoclinic orbits for a class of symmetric Hamiltonian systems,” Electronic Journal of Differential Equations, vol. 1994, no. 1, pp. 1–10, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Lv and C.-L. Tang, “Existence of even homoclinic orbits for second-order Hamiltonian systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 7, pp. 2189–2198, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Zhang and R. Yuan, “Homoclinic solutions for a class of non-autonomous subquadratic second-order Hamiltonian systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 9, pp. 4125–4130, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Sun, H. Chen, and J. J. Nieto, “Homoclinic solutions for a class of subquadratic second-order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 373, no. 1, pp. 20–29, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Yang, H. Chen, and J. Sun, “Infinitely many homoclinic solutions for some second order Hamiltonian systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 17, pp. 6459–6468, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Lv and J. Jiang, “Existence of homoclinic solutions for a class of second-order Hamiltonian systems with general potentials,” Nonlinear Analysis: Real World Applications, vol. 13, no. 3, pp. 1152–1158, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Lu, “Homoclinic solutions for a nonlinear second order differential system with p-Laplacian operator,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 525–534, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. Zou, “Variant fountain theorems and their applications,” Manuscripta Mathematica, vol. 104, no. 3, pp. 343–358, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986. View at MathSciNet
  19. M. Willem, Minimax Theorems, vol. 24 of Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Boston, Mass, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet